# SDR QXEA0003295

- Difficulty date: November 23, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- WEB AND ANGLE BEHIND PANELS 92M AND 92N ON RIGHT HAND WING ROOT HAVE BEEN CHAFED BY PANELS. REPAIRED IAW FOKKER SRM 51-31-01, 51-31-05 AND 53-02-17.
